U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

what does patchy erythema of the mucosa was noted in the antrum mean?

1 doctor answer1 doctor weighed in
Dr. Mohammed Shafi
Gastroenterology 36 years experience
Gastritis: Mild gastritis-erythema means mild redness of the mucosa.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 28-year-old member asked:

What is the treatment for erythema nodosum?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Weinberg
Dermatology 28 years experience
Pills: Usually nonsteroidals such as ibuprofen.
A 45-year-old member asked:

What symptoms of erythema multiforme are the most important?

1 doctor answer3 doctors weighed in
Dr. Willam Lau
Infectious Disease 10 years experience
Redness and swelling: Watch out for progressive and severe redness and swelling that may produce blistering which may lead on to secondary bacterial infections.
Dr. Martin Raff
Dr. Martin Raff commented
Infectious Disease 56 years experience
The term multiforme means that the skin eruption has many different appearing types of lesions. The problem is that it can progress to involve the entire surface of the skin, and must be managed like a second degree burn.
Mar 13, 2012
A 29-year-old member asked:

Is erythema multiforme a serious condition?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Can be.: Em is usually minor but can be fatal. The minor form is much more common and self limited. The major form involves mucous membranes, is much more extensive and includes systemic symptoms.
A 46-year-old member asked:

Can anyone tell me anything about erythema multiforme causes?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Yes.: Usually viral - hsv, drug related, mycoplasma, pregnancy, hep a or b, coccidiomycosis or ebv. In many cases no obvious cause is found.
A 47-year-old member asked:

I think I have erythema multiforme. What is the cure?

1 doctor answer2 doctors weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Depends: Erythema multiforme is a rash that is the final common pathway of many different conditions - often allergic type reactions to virus or medication. Treatment varies depending on what is causing the rash. This rash is often confused with urticaria which has similar causes. I would not make this DX without consulting your md since some cases of em can progress and become severe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 12, 2019

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.